# SDR C2XA02SH013

- Difficulty date: June 19, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 11,525 hours, 8,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE RIGHT HAND OUTBOARD BUTT STRAP WAS FOUND TO BE CORRODED BEYOND LIMITS BETWEEN FRAMES 59 AND 61.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BUTT STRAP IN ACCORDANCE WITH EMB-145 SRM 51-20-03.
